Volume 14, Issue 1
Anisotropic Parabolic Equations with Measure Data

Fengquan Li & Huixiu Zhao

DOI:

J. Part. Diff. Eq., 14 (2001), pp. 21-30.

Published online: 2001-02

Preview Full PDF 274 1427
Export citation
  • Abstract

In this paper, we prove the existence of solutions to anisotropic parabolic equations with right hand side term in the bounded Radon measure M(Q) and the initial condition in M(Ω) or in L^m space (with m “small”).

  • Keywords

Anisotropic parabolic equations measure data

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-14-21, author = {}, title = {Anisotropic Parabolic Equations with Measure Data}, journal = {Journal of Partial Differential Equations}, year = {2001}, volume = {14}, number = {1}, pages = {21--30}, abstract = { In this paper, we prove the existence of solutions to anisotropic parabolic equations with right hand side term in the bounded Radon measure M(Q) and the initial condition in M(Ω) or in L^m space (with m “small”).}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5466.html} }
TY - JOUR T1 - Anisotropic Parabolic Equations with Measure Data JO - Journal of Partial Differential Equations VL - 1 SP - 21 EP - 30 PY - 2001 DA - 2001/02 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5466.html KW - Anisotropic parabolic equations KW - measure data AB - In this paper, we prove the existence of solutions to anisotropic parabolic equations with right hand side term in the bounded Radon measure M(Q) and the initial condition in M(Ω) or in L^m space (with m “small”).
Fengquan Li & Huixiu Zhao . (2019). Anisotropic Parabolic Equations with Measure Data. Journal of Partial Differential Equations. 14 (1). 21-30. doi:
Copy to clipboard
The citation has been copied to your clipboard